MathSciNet Relay Station
MathSciNet bibliographic data
MR198266 46.65
Halpern, Herbert An integral representation of a normal functional on a von Neumann algebra. Trans. Amer. Math. Soc. 125 1966 32–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement